TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access

Foreword of - Special Issue on - Advances in Mathematical Modelling, Differential Equations, and Dynamical Systems

, , , , ,

* Corresponding author · click or hover a name for details

pp. i–viiiVol. 29Issue 10October 2026DOI: 10.47974/JIM-29-10-ForewordXML
Published Online:
27 Oct 2026
Language:
EN
Article no.:
JIM-29-10-Foreword
Pages:
i–viii

Abstract

This special issue entitled “Advances in Mathematical Modelling, Differential Equations, and Dynamical Systems” compiles a variety of research papers that illustrate the ongoing development of mathematics as an important means of understanding, analyzing, and solving a wide range of problems in science and technology.

Views: 11Downloads: 7Citations: 0